"SmartLotion® Made My Eczema Worse"

Stuart Millar Updated by Stuart Millar

Issue:

Some SmartLotion® users have reported that after a few days of use, their eczema/dermatitis appears to be getting worse.

Cause(s):

This can be caused by 3 potential issues, as follows:

1) Stopping prescription treatment too early

Sometimes, severe cases of eczema/ dermatitis require prescription strength steroids longer before the transition to SmartLotion®.

2) Not enough moisturizing

Dr. Harlan has found that eczema can worsen if his patient isn't moisturizing enough.

3) Intolerance of sulfur

In Dr. Harlan's landmark study on the safety of SmartLotion®, Dr. Harlan found that 1% of patients are unable to tolerate sulfur.

Solution(s):

1) If the Dr. Harlan finds that his patient has stopped treatment with the prescription steroid to early, he will insist the patient use the prescription steroid as directed before switching to SmartLotion®.

2) If Dr. Harlan finds that his patient is not moisturizing enough, he will insist that they moisturize a minimum of 2x per day or more depending upon the case. Inadequate moisturizing is the #1 reason Dr. Harlan's atopic dermatitis patients fail to recover.

3) If you are a HarlanMD customer and you are one of the unlucky 1% that cannot tolerate sulfur, please send it back for a full refund. Email us at support@harlanmd.com for instructions.

How did we do?

"My rash has returned" or "I'm experiencing a flare-up"

"What should I do if I have thin skin?"

Contact